Metric Diophantine approximation with two restricted variables II. / Harman, Glyn.

In: Mathematika, Vol. 35, 1988, p. 59-68.

Research output: Contribution to journalArticle

Published

Standard

Metric Diophantine approximation with two restricted variables II. / Harman, Glyn.

In: Mathematika, Vol. 35, 1988, p. 59-68.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

BibTeX

@article{bc7b7e84adf54e42a0a9c6ca6d52af6b,
title = "Metric Diophantine approximation with two restricted variables II",
author = "Glyn Harman",
year = "1988",
language = "English",
volume = "35",
pages = "59--68",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - Metric Diophantine approximation with two restricted variables II

AU - Harman, Glyn

PY - 1988

Y1 - 1988

M3 - Article

VL - 35

SP - 59

EP - 68

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -